# SDR NACA20030110

- Difficulty date: August 16, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug DC-6
- Aircraft serial: 44596
- Aircraft time: 35,738 hours
- Engine: Pwa R2800CB3
- Engine time: 623 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 356994
- Part serial: RM1184
- Condition: Cracked
- Location: Engine
- Part time: 623 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN DUE TO OIL LOSS AND LOW COMPRESSION ON NR 3 CYLINDER.  REPLACED NR 3 ENGINE NR 3 CYLINDER DUE TO CRACKED HEAD.
